{{ (moduleVm.actions && moduleVm.changeStatus) ? moduleVm.status : '' }} Allopurinol-Induced Drug Reaction With Eosinophilia and Systemic Symptoms: A Case Report

Activity Steps

Purpose of Activity

To provide information on the syndrome of drug reaction with eosinophilia and systemic symptoms (DRESS).

Learning Objectives/Outcomes

After completing this continuing education activity you will be able to:

  1. Outline the causes, diagnosis, treatment, and typical duration of DRESS.
  2. Recognize signs and symptoms consistent with DRESS.
Price: $17.95

Credits:

  • ANCC 1.5 CH / 0.5 APH
  • DC - BON 1.5 CH
  • FL - BON 1.5 CH
  • GA - BON 1.5 CH

Lippincott Professional Development is accredited as a provider of continuing nursing education by the American Nurses Credentialing Center's Commission on Accreditation. This activity is also provider approved by the California Board of Registered Nursing, Provider Number CEP 11749. Lippincott Professional Development is also an approved provider of continuing nursing education by the District of Columbia Board of Nursing, Florida Board of Nursing, and Georgia Board of Nursing, #50-1223.

Awarded Advanced Pharmacology Hours







Test Code: AENJ0420C
Published: Apr/Jun 2020
Expires: 6/3/2022
Required Passing Score: 12/16 (75%)
Authors: Charlene M. Myers, DNP, MSN, CNS, BC-ACNP; Jennifer J. Miller, DNP, ACNP-BC, CVNP-BC; Wesley D. Davis, DNP, ENP-BC, FNP-BC, AGACNP-BC, CEN